Mathematics of computation

フォーマット:
雑誌
責任表示:
American Mathematical Society
言語:
英語
出版情報:
Washington, D.C. : National Academy of Sciences-National Research Council, 1960-
形態:
v. ; 26 cm
著者名:
American Mathematical Society <DA00032889>  
巻次(年次):
Vol. 14, no. 69 (1960)-
継続前誌:
Mathematical tables and aids to computation : a quarterly journal edited on behalf of the comittee on mathematical tables and aids to computation <AA0029304X>
書誌ID:
AA00723750
ISSN:
00255718  CiNii Articles  Webcat Plus  IRDB
子書誌情報
Loading
所蔵情報
Loading availability information

類似資料:

1
 
2
 
3
 
4
 
5
 
6
 
7
 
8
 
9
 
10
 
11
 
12
 

American Mathematical Society

Macmillan

Johns Hopkins University, American Mathematical Society

Johns Hopkins University

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

London Mathematical Society

C. F. Hodgson & son

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society

American Mathematical Society